BibTeX record journals/ijac/FlanneryO05

download as .bib file

@article{DBLP:journals/ijac/FlanneryO05,
  author    = {Dane L. Flannery and
               Eamonn A. O'Brien},
  title     = {Linear Groups of Small Degree over Finite Fields},
  journal   = {Int. J. Algebra Comput.},
  volume    = {15},
  number    = {3},
  pages     = {467--502},
  year      = {2005},
  url       = {https://doi.org/10.1142/S0218196705002426},
  doi       = {10.1142/S0218196705002426},
  timestamp = {Tue, 25 Aug 2020 16:43:28 +0200},
  biburl    = {https://dblp.org/rec/journals/ijac/FlanneryO05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics